Your search returned 726 results. Subscribe to this search

|
161. Annals of Probability : Vol. 22 (1-2), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

162. Annals of Probability : Vol. 22 (3-4), 1994 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1994Availability: Copies available for loan: IASRI Library [PIT] (1).

163. Annals of Probability : Vol. 23 (1-2 ), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

164. Annals of Probability : Vol. 23 (3-4), 1995 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1995Availability: Copies available for loan: IASRI Library [PIT] (1).

165. Annals of Probability : Vol. 24 (1-2 ), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

166. Annals of Probability : Vol. 24 (3-4), 1996 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: Institute of Mathematical Statistics 1996Availability: Copies available for loan: IASRI Library [PIT] (1).

167. Annals of Probability : Vol. 25 (1-2 ), 1997 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1997Availability: Copies available for loan: IASRI Library [PIT] (1).

168. Annals of Probability : Vol. 25 (3-4 ), 1997 [Bound Journal]

by Pitman, J. W. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1997Availability: Copies available for loan: IASRI Library [PIT] (1).

169. Annals of Probability : Vol. 3 (1-6), 1975 [Bound Journal]

Type: book Book Publisher: U.S.A Institute of Mathematics Staticstics 1975Availability: Copies available for loan: IASRI Library (1).

170. Annals of Probability : Vol. 4 (1-3), 1976 [Bound Journal]

by Billingsley, P. (Ed).

Type: book Book Publisher: U.S.A Institute of Mathematics Staticstics 1976Availability: Copies available for loan: IASRI Library [BIL] (1).

171. Annals of Probability : Vol. 4 , 1976 [Bound Journal]

by Billingsley, P. (Ed).

Type: book Book Publisher: U.S.A Institute of Mathematical Staticstics 1976Availability: Copies available for loan: IASRI Library [BIL] (1).

172. Annals of Probability : Vol. 5 (1-6), 1977 [Bound Journal]

Type: book Book Publisher: U.S.A Institute of Mathematical Staticstics 1977Availability: Copies available for loan: IASRI Library (1).

173. Annals of Probability : Vol. 8 (1-3 ), 1980 [Bound Journal]

by Dudley, R.M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: U.S.A Institute of Mathematical Statistics 1980Availability: Copies available for loan: IASRI Library [DUD] (1).

174. Annals of Statistics : Vol. 1 (1-6), 1973 [Bound Journal]

by Olkin, I. (Ed).

Type: book Book Publisher: Baltimore Institute of Mathematical Statistics 1973Availability: Copies available for loan: IASRI Library [OLK] (1).

175. Annals of Statistics : Vol. 10 (1-2), 1982

by Hinkley, D.V. (Ed).

Type: serial Continuing Resource Publisher: California Institute of Mathematical Statistics 1982Availability: Copies available for loan: IASRI Library [HIN] (1).

176. Annals of Statistics : Vol. 11 (1), 1983 [Bound Journal]

by Perlman, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1983Availability: Copies available for loan: IASRI Library [PER] (1).

177. Annals of Statistics : Vol. 11 (3-4), 1983 [Bound Journal]

by Perlman, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1983Availability: Copies available for loan: IASRI Library [PER] (1).

178. Annals of Statistics : Vol. 12 (1-2), 1984 [Bound Journal]

by Perlman, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1984Availability: Copies available for loan: IASRI Library [PER] (1).

179. Annals of Statistics : Vol. 12 (3-4), 1984 [Bound Journal]

by Perlman, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1984Availability: Copies available for loan: IASRI Library [PER] (1).

180. Annals of Statistics : Vol. 13 (1), 1985 [Bound Journal]

by Perlman, M. (Ed).

Type: serial Continuing Resource; Type of continuing resource: Publisher: California Institute of Mathematical Statistics 1985Availability: Copies available for loan: IASRI Library [PER] (1).

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.